A new proof of the classical Watson's summation theorem

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The aim of this research note is to provide a new proof of the classical Watson's theorem for the generalized hypergeometric series 3F 2.

Original languageEnglish
Pages (from-to)278-282
Number of pages5
JournalApplied Mathematics E - Notes
Volume11
Publication statusPublished - 2011

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new proof of the classical Watson's summation theorem'. Together they form a unique fingerprint.

  • Cite this